# SDR CALA0700493

- Difficulty date: September 2, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FRAME AT STA 480 BETWEEN STRINGERS 8 AND 9R.  A REPAIR WAS INSTALLED IAW ECRA 5310-04651.
